# SDR GTIA2025030438778

- Difficulty date: March 1, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N608NK
- Make and model: Airbus A320-232
- Aircraft serial: 4902
- Aircraft time: 47,028 hours, 21,473 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA'S AND PAX REPORT VERY STRONG EXHAUST FUMES IN THE CABIN, EXCESSIVE FROM NORMAL-PER TSM 05-50-00-810-831-A IDENTIFICATION OF CAUSE FOR CABIN ODOR INSPECTED #2 PACK. NO FAULTS NOTED AS PRECAUTICIONARY R&R CIRCULATION FILTERS IAW AMM 21-21-45. PERFORMED ENGINE RUN IAW AMM 71-00-00. NO DEFECTS NOTED AT THIS TIME. A/C OK FOR CONT'D SER.
